Claritin Allergy and Sinus

30 Tablets

5 mg loratadine UPS and 120 mg pseudoephedrine sulphate

More details

New product

CAD$26.99

In-Stock

- +

Shipping Rates

Add to compare

 
More info

Claritin Allergy and Sinus : FAST-ACTING, NON-DROWSY 12-HOUR RELIEF FROM YOUR WORST ALLERGY SYMPTOMS, INCLUDING NASAL CONGESTION.

Allergy

Pollen, ragweed, grass, dust, pets and molds

12h Symptom Relief

  • Sinus and nasal congestion
  • Itchy, watery eyes
  • Sneezing
  • Runny nose

Dosage

Adults and children over 12 years of age: 1 extended release tablet every 12 hours.

5 mg loratadine UPS and 120 mg pseudoephedrine sulphate USP (medicinal ingredients).

Caution

Pseudoephedrine may interact with beta-blockers to cause a marked increase in blood pressure. Do not take if you are currently taking or have recently taken monoamine oxidase (MAO) inhibitor drugs. The elderly and individuals with high blood pressure, heart, thyroid or liver disease, diabetes, glaucoma, difficulty in urination due to enlargement of the prostate gland should not take this medication unless advised by a physician. Not recommended for pregnant or nursing women. Product monograph available to health professionals upon request. Keep this and all medication stored in a safe place and out of reach of children. Store between 15º and 30º C and protect from exposure to excessive moisture.

Write a review

Claritin Allergy and Sinus

30 Tablets

5 mg loratadine UPS and 120 mg pseudoephedrine sulphate

Write a review

 
Custom tab

30 other products in the same category:

Compare 0

No products

To be determined Shipping
CAD$0.00 Total

Check out